# SDR FDEA201304050731

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R532H1554287
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN AT FR 54.2 BETWEEN SEAT TRACK 2R AND 3R HAS A CLEVIS ADAPTER SCALLOP   CRACKED.  REMOVED CLEVIS ADAPTER, FABRICATED DRILLED AND REPROTECTED REPAIR ADAPTER IAW SRM 51-72-10 AND SRM 51-75-10.  INSTALLED CLEVIS ADAPTER IAW SRM 51-72-10. REMOVED AND REINSTALLED FLOOR PANEL FOR ACCESS IAW AMM 53-10-25-4.
